MAUDE Adverse Event Report: BECTON DICKINSON AS LVP SS BAG 20D LOW SORB SS TEX 0.2M; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP SS BAG 20D LOW SORB SS TEX 0.2M; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 24301-0007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 24301-0007t; batch number#: unknown.It was reported by customer that had a paclitaxel spill from the tubing connecting to the filter.It exposes 2 pregnant nurses who were caring for the patient.This is truly disheartening.The staff has lost faith in the security of your system.
 
Additional Manufacturer Narrative
One sample model 24301-0007t, lot 24055599 was returned for investigation by the customer.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and an extension set was attached to the texium luer.The set was pressurized at 30 psi for 10 minutes.No leak was observed.The customer complaint was unable to be replicated.Although we could not confirm the reported failure, a trend has been identified, and actions have been initiated to investigate the issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review for model 24301-0007t lot number 24055599 was performed.The search showed that a total of (b)(4)units in 1 lot number was built on 27may2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
No additional information.

Brand Name
AS LVP SS BAG 20D LOW SORB SS TEX 0.2M
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20866684
Report Number9616066-2024-01910
Device Sequence Number18350629
Product Code FPA
UDI-Device Identifier10885403223198
UDI-Public(01)10885403223198(11)240527(17)270527(10)24055599
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24301-0007T
Device Lot Number24055599
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown